# SDR CVGA20180105001

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N47HF
- Make and model: Cessna 560XL
- Aircraft serial: 5605347
- Aircraft time: 8,645 hours, 7,583 cycles
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MASTER WARNING INFLIGHT FOR LOW OIL PRESSURE ON RIGHT ENGINE. ZERO OIL PRESSURE NOTED ON PRESSURE GAUGE. OIL TEMP 60 DEG CELSIUS. PERFORMED ENGINE SHUTDOWN PER EMERGENCY CHECKLIST. FOLLOWING UNEVENTFUL LANDING, WIRING WAS CHECKED VISUALLY FOR SECURITY WITH NO DEFECTS NOTED. OIL PRESSURE TRANSMITTERS WERE SWAPPED.
